# SDR SWIA200819781

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 21,788 hours, 17,129 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA232171
- Part serial: 16116
- Condition: Discharged
- Location: Lavatory
- Part time: 21,746 hours, 17,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TRASH FIRE EXTINGUISHING BOTTLE IS DISCHARGED.  (FLT 2778) REMOVED AND REPLACED THE LAVATORY TRASH FIRE BOTTLE AS NEEDED PER MM 26-26-01.
